# SDR F3LA200200258

- Difficulty date: September 10, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 60,550 hours, 29,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED FWD LAVATORY SMOKE ALARM ACTIVATED WHILE CLIMBING THROUGH 8000 FT.  PASSENGERS IN ROW 2 NOTED DISTINCT SMELL/ODOR OR SMOKE (OVEN/ELECTRICAL) DURING FLIGHT.  NR 2 PACK TRIP OFF LIGHT ILLUMINATED IMMEDIATELY BEFORE SMOKE ALARM ACTIVATED.  PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTOR SYSTEM, WITH NO DISCREPANCIES NOTED.  PERFORMED OPERATIONAL CHECK OF FWD GALLEY OVEN FOR 30 MIN ON HIGH, WITH NO DISCREPANCIES NOTED.  PERFORMED OPERATIONAL CHECK OF RT PACK SYSTEM FOR SEVERAL HOURS, WITH NO DISCREPANCIES NOTED.  REPLACED NR 2 PACK WATER SEPARATOR BAG AS PRECAUTIONARY.
